# SDR UALA2011050902304

- Difficulty date: May 9, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,363 hours, 10,868 cycles
- Engine: Pwa PW4052
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227999003
- Part serial: 626
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER EICAS RT COMPUTER GOES BLANK.  REPLACED UPPER EICAS DISPLAY UNIT PER AMM.  OPS OKAY.
